# SDR R61A2018110261102

- Difficulty date: October 24, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 11,418 hours, 7,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231003
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET FWD SPAR AT ATTACH POINT TO WING IS CRACKED IN THREE REMOVED AND REPLACED THE LT WING WINGLET IAW SRM 51-40-02 AND AMM 57-30-00-400-801-A.
